# SDR DALA2020121404061

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 56,580 hours, 39,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT TAIL COMP EMERGENCY WALKWAY LIGHTS ARE NOT WORKING.  MAINTENANCE REPLACED THE BATTERY PACK AT B5-260 AT STA 1037L, IAW B717 AMM 33-51-03.  OPERATIONAL CHECK WAS GOOD.
